7 doctors weighed in:

Why am I still experiencing allergies if using Flonase and benadryl (diphenhydramine)?

7 doctors weighed in
Dr. Phil Zapanta
ENT - Head & Neck Surgery
4 doctors agree

In brief: See ENT/allergist

You may be more sensitive to allergens than others or the combinations of medications you are using is not the right selection for you.
Worst case scenario is that your perceived allergy symptoms may be something else entirely. You may need to see a specialist for skin testing (and blood work) to various allergens in order to achieve a better management plan.

In brief: See ENT/allergist

You may be more sensitive to allergens than others or the combinations of medications you are using is not the right selection for you.
Worst case scenario is that your perceived allergy symptoms may be something else entirely. You may need to see a specialist for skin testing (and blood work) to various allergens in order to achieve a better management plan.
Dr. Phil Zapanta
Dr. Phil Zapanta
Thank
Dr. Mandakini Patel
Pediatrics
1 doctor agrees

In brief: Persiistent allergie

I am presuming you are tlaking about nasal allergies.
Yo should see an allergy doc adn get checekd out and see if you can benefit from allergy shots.

In brief: Persiistent allergie

I am presuming you are tlaking about nasal allergies.
Yo should see an allergy doc adn get checekd out and see if you can benefit from allergy shots.
Dr. Mandakini Patel
Dr. Mandakini Patel
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors